6 doctors weighed in:

Wellbutrin (bupropion) withdrawal 2 weeks after stopping, feeling derealization and out of it, dizzy. Fam doc said just stop taking it but i hate feeling likethis?

6 doctors weighed in
Dr. Patricia Foster
Psychiatry
4 doctors agree

In brief: Stopping Wellbutrin (bupropion)

Wellbutrin (bupropion) should never be stopped abruptly.
Go to family doc or urgent care because of dizziness, feeling "out of it," get blood pressure checked and ask for referral to psychiatrist. You may feel better going back on Wellbutrin (bupropion) and then slow taper, if appropriate, with close medical supervision. Avoid alcohol while on Wellbutrin (bupropion). I hope this helps. Best wishes.

In brief: Stopping Wellbutrin (bupropion)

Wellbutrin (bupropion) should never be stopped abruptly.
Go to family doc or urgent care because of dizziness, feeling "out of it," get blood pressure checked and ask for referral to psychiatrist. You may feel better going back on Wellbutrin (bupropion) and then slow taper, if appropriate, with close medical supervision. Avoid alcohol while on Wellbutrin (bupropion). I hope this helps. Best wishes.
Thank
Dr. Istvan Boksay
Psychiatry
2 doctors agree

In brief: See a psychiatrist

2 weeks after stopping wellbutrin (bupropion) the way you feel may be not due to withdrawal-you need to be evaluated by yor psychiatrist

In brief: See a psychiatrist

2 weeks after stopping wellbutrin (bupropion) the way you feel may be not due to withdrawal-you need to be evaluated by yor psychiatrist
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available